Alert archive / New York / Frost Advisories in 2009
Frost Advisory 13, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Sep 19, 2009, 3:18 AM EDT for 4 states. It took effect at Sep 20, 2009, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2009, 3:18 AM EDT (07:18 UTC)
- In effect from
- Sep 20, 2009, 2:00 AM EDT
- Expired
- Sep 20, 2009, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 20 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 190718 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 318 AM EDT SAT SEP 19 2009 NYZ032-033-042-043-083-VTZ014-192115- /O.NEW.KALY.FZ.W.0006.090920T0600Z-090920T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...JACKSONVILLE...NEWFANE 318 AM EDT SAT SEP 19 2009 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR THE SOUTHERN ADIRONDACKS...THE LAKE GEORGE REGION...AND WESTERN WINDHAM COUNTY IN VERMONT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE WARNING AREA TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MAZ001-NYZ038>041-047-054-058-063-082-084-VTZ013-015-192115- /O.NEW.KALY.FR.Y.0013.090920T0600Z-090920T1200Z/ NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-EASTERN RENSSELAER-WESTERN GREENE- WESTERN ULSTER-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON- EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...HOOSICK FALLS... HUNTER...TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...BRATTLEBORO...WEST BRATTLEBORO... BELLOWS FALLS 318 AM EDT SAT SEP 19 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR THE WESTERN AND CENTRAL MOHAWK VALLEY...THE SARATOGA REGION...SCHOHARIE VALLEY AND EASTERN CATSKILLS...THE CENTRAL TACONICS...NORTHERN BERKSHIRES AND FOR BENNINGTON AND EASTERN WINDHAM COUNTIES IN SOUTHERN VERMONT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S TONIGHT INTO EARLY SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR FROST FORMATION TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
000 WWUS71 KALY 191325 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 925 AM EDT SAT SEP 19 2009 NYZ032-033-042-043-083-VTZ014-192130- /O.CON.KALY.FZ.W.0006.090920T0600Z-090920T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...JACKSONVILLE...NEWFANE 925 AM EDT SAT SEP 19 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM SUNDAY FOR THE SOUTHERN ADIRONDACKS...THE LAKE GEORGE REGION...AND WESTERN WINDHAM COUNTY IN VERMONT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE WARNING AREA TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MAZ001-NYZ038>041-047-054-058-063-082-084-VTZ013-015-192130- /O.CON.KALY.FR.Y.0013.090920T0600Z-090920T1200Z/ NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-EASTERN RENSSELAER-WESTERN GREENE- WESTERN ULSTER-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON- EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...HOOSICK FALLS... HUNTER...TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...BRATTLEBORO...WEST BRATTLEBORO... BELLOWS FALLS 925 AM EDT SAT SEP 19 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM SUNDAY FOR THE WESTERN AND CENTRAL MOHAWK VALLEY...THE SARATOGA REGION...SCHOHARIE VALLEY AND EASTERN CATSKILLS...THE CENTRAL TACONICS...NORTHERN BERKSHIRES AND FOR BENNINGTON AND EASTERN WINDHAM COUNTIES IN SOUTHERN VERMONT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S TONIGHT INTO EARLY SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR FROST FORMATION TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS71 KALY 191954 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 354 PM EDT SAT SEP 19 2009 VTZ013-015-200200- /O.UPG.KALY.FR.Y.0013.090920T0600Z-090920T1200Z/ /O.EXA.KALY.FZ.W.0006.090920T0600Z-090920T1200Z/ BENNINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...BENNINGTON...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 354 PM EDT SAT SEP 19 2009 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING FOR BENNINGTON AND EASTERN WINDHAM COUNTIES WHICH IS IN EFFECT FROM 2 AM TO 8 AM SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S LATE TONIGHT INTO EARLY SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR FROST FORMATION TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ032-033-042-043-083-VTZ014-200200- /O.CON.KALY.FZ.W.0006.090920T0600Z-090920T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...JACKSONVILLE...NEWFANE 354 PM EDT SAT SEP 19 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FOR THE SOUTHERN ADIRONDACKS...THE LAKE GEORGE AND GLENS FALLS AREA AND WESTERN WINDHAM COUNTY FROM 2 AM TO 8 AM SUNDAY. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE WARNING AREA LATE TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-MAZ025-NYZ048-050-051-061-066-200200- /O.EXA.KALY.FR.Y.0013.090920T0600Z-090920T1200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- WESTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN COLUMBIA-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...GREAT BARRINGTON...LEE...LENOX...HOUSATONIC... DELANSON...ESPERANCE...DUANESBURG...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...CHATHAM...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 354 PM EDT SAT SEP 19 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY FOR SOUTHERN SARATOGA COUNTY...THE HELDERBERGS...THE CENTRAL AND SOUTHERN TACONICS...SOUTHERN BERKSHIRES AND LITCHFIELD COUNTY WHICH IS IN EFFECT FROM 2 AM TO 8 AM SUNDAY. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S LATE TONIGHT INTO EARLY SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR FROST FORMATION TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MAZ001-NYZ038>041-047-054-058-063-082-084-200200- /O.CON.KALY.FR.Y.0013.090920T0600Z-090920T1200Z/ NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-EASTERN RENSSELAER-WESTERN GREENE- WESTERN ULSTER-NORTHERN FULTON-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...HOOSICK FALLS... HUNTER...TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 354 PM EDT SAT SEP 19 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FOR FOR THE MOHAWK VALLEY...NORTHERN SARATOGA COUNTY...SCHOHARIE VALLEY AND THE EASTERN CATSKILLS...THE NORTHERN TACONICS...NORTHERN BERKSHIRES AND FOR BENNINGTON AND EASTERN WINDHAM COUNTIES FROM 2 AM TO 8 AM EDT SUNDAY. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S TONIGHT INTO EARLY SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR FROST FORMATION TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS71 KALY 200014 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 814 PM EDT SAT SEP 19 2009 NYZ032-033-042-043-083-VTZ013>015-201200- /O.CON.KALY.FZ.W.0006.090920T0600Z-090920T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 814 PM EDT SAT SEP 19 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR THE SOUTHERN ADIRONDACKS...AND THE LAKE GEORGE...GLENS FALLS AREA IN EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIR MASS IN PLACE WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE WARNING AREA LATE TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-MAZ001-025-NYZ038>041-047-048-050-051-054-058-061-063- 066-082-084-201200- /O.CON.KALY.FR.Y.0013.090920T0600Z-090920T1200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH 814 PM EDT SAT SEP 19 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND THE TACONICS...SCHOHARIE VALLEY...EASTERN CATSKILLS...WESTERN AND CENTRAL MOHAWK VALLEY...AND SOUTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIR MASS IN PLACE WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S LATE TONIGHT INTO EARLY SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR FROST FORMATION TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS71 KALY 200759 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 359 AM EDT SUN SEP 20 2009 NYZ032-033-042-043-083-VTZ013>015-201200- /O.CON.KALY.FZ.W.0006.000000T0000Z-090920T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 359 AM EDT SUN SEP 20 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT THROUGH 8 AM EDT SUNDAY FOR THE SOUTHERN ADIRONDACKS...AND THE LAKE GEORGE...GLENS FALLS AREA IN EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIR MASS HAS ALLOWED TEMPERATURES TO DROP INTO THE UPPER 20S TO MID 30S ACROSS THE WARNING AREA DURING THE NIGHT...AND TEMPERATURES WILL REMAIN IN THAT RANGE THROUGH EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-MAZ001-025-NYZ038>041-047-048-050-051-054-058-061-063- 066-082-084-201200- /O.CON.KALY.FR.Y.0013.000000T0000Z-090920T1200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH 359 AM EDT SUN SEP 20 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT THROUGH 8 AM EDT SUNDAY FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND THE TACONICS... SCHOHARIE VALLEY...EASTERN CATSKILLS...WESTERN AND CENTRAL MOHAWK VALLEY...AND SOUTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIR MASS HAS ALLOWED TEMPERATURES TO DROP INTO THE MID 30S ACROSS THE ADVISORY AREA DURING THE NIGHT...AND TEMPERATURES WILL REMAIN IN THE MID 30S THROUGH EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS71 KALY 201213 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 813 AM EDT SUN SEP 20 2009 NYZ032-033-042-043-083-VTZ013>015-201315- /O.EXP.KALY.FZ.W.0006.000000T0000Z-090920T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 813 AM EDT SUN SEP 20 2009 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES ACROSS THE ADIRONDACKS WILL RAPIDLY RISE INTO THE MID AND UPPER 30S BY 9AM. $$ CTZ001-013-MAZ001-025-NYZ038>041-047-048-050-051-054-058-061-063- 066-082-084-201315- /O.EXP.KALY.FR.Y.0013.000000T0000Z-090920T1200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH 813 AM EDT SUN SEP 20 2009 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT AS THE DANGER OF FROST HAS ENDED FOR THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 19, 1:35 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 19, 1:35 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 135 AM EDT SAT SEP 19 2009 .SYNOPSIS... HIGH PRESSURE WILL BUILD IN OVERNIGHT FROM SOUTHERN ONTARIO. THE HIGH WILL MOVE SOUTHEAST ACROSS THE REGION OVER THE WEEKEND... EVENTUALLY SHIFTING OFFSHORE BY SUNDAY EVENING. TEMPERATURES WILL BE BELOW SEASONAL NORMALS SATURDAY AND ESPECIALLY SATURDAY NIGHT...WITH TEMPERATURES MODERATING ON SUNDAY TO NEAR OR EVEN ABOVE NORMAL. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... ONGOING FCST IS IN GREAT SHAPE...AS A COLD FRONT CONTINUES TO MOVE EAST OF ERN NEW ENGLAND THIS EVENING. A COOL CANADIAN AIR MASS CONTINUES TO RIDGE EASTWARD ROM S-CNTRL ONTARIO. THE SKIES HAVE CLEARED...AND WE TRENDED QUICKER TO MOSTLY CLEAR/CLEAR CONDITIONS WITH THE STRONG SUBSIDENCE FROM THE HIGH. THE POST FRONTAL WINDS CONTINUE TO PERSIST WITH A DECENT SFC PRESSURE GRADIENT. MOST SITES ARE STILL HAVING SFC WINDS AROUND 10 KTS. BUFKIT PROFILES CONTINUE TO SHOW BRISK WINDS IN THE BOUNDARY LAYER DUE TO THE STRONG HORIZONTAL PRESSURE GRADIENT BETWEEN THE SFC HIGH...AND LOW PRESSURE IN THE CANADIAN MARITIMES. SOME DECOUPLING MAY OCCUR IN THE LAKE GEORGE REGION...BUT THE POTENTIAL FOR A WIDESPREAD/AREAS OF FROST LOOKS LOW WITH TEMPS IN THE MID 30S TO MID 40S...AS THE WINDS CONTINUE. NO CHANGES TO THE MIN TEMPS WITH SOME TWEAKING TO THE HOURLY TRENDS...AND WE CONTINUED WITH PATCHY ADVECTIVE FROST. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... RIDGING AT ALL LEVELS WILL DOMINATE THROUGH MONDAY. THE SURFACE HIGH WILL SLIDE SOUTHEAST PASSING OVER THE AREA SATURDAY NIGHT...THEN SHIFTING OFFSHORE SUNDAY AFTERNOON. AMPLIFIED UPPER RIDGE WILL CREST OVER REGION SUNDAY. BELOW NORMAL TEMPERATURES SATURDAY...IN THE 60S...WITH COLD READINGS SATURDAY NIGHT...UPPER 20S TO UPPER 30S. WILL CONTINUE TO KEEP MENTION OF FREEZE/FROST THREAT IN THE HAZARDOUS WEATHER OUTLOOK. COLDEST TEMPERATURES...AROUND FREEZING...WILL OCCUR ACROSS THE SOUTHERN ADIRONDACKS...LAKE GEORGE AREA...SOUTHERN VERMONT INTO THE BERKSHIRES. THE ONLY AREA EXPECTED TO ESCAPE FROST THREAT WILL BE THE HUDSON VALLEY FROM THE CAPITAL DISTRICT SOUTHWARD. WITH SURFACE HIGH SHIFTING OFFSHORE SOUTHERLY FLOW WILL DEVELOP AND TEMPERATURES WILL MODERATE TO NEAR SEASONABLE SUNDAY WITH ABOVE NORMAL EXPECTED MONDAY. MODELS HAVE 850 MB TEMPERATURES WARMING TO AROUND 12C DEGREES SUNDAY AND 13-14C DEGREES MONDAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... HIGH PRESSURE OFF THE NORTH ATLANTIC WILL INCREASE ATMOSPHERIC MOISTURE AT THE START OF THE PERIOD. A SURFACE WAVE IS STILL EXPECTED TO DEVELOP ALONG THE CAROLINAS COAST...WITH THIS PATTERN DRIVING RAIN SHOWERS NORTH INTO OUR FORECAST AREA BY LATE MONDAY. THE MID-LEVEL HIGH WILL RETROGRADE WESTWARD OVER THE DEEP SOUTH... TENDING TO CUT OFF MUCH OF THE MOISTURE INFLUX SO THAT THE PRECIP LIFTS OUT BY WEDNESDAY. BUT GIVEN THE UNCERTAINTY OVER WHETHER THIS RELATIVELY STAGNANT PATTERN WILL ACTUALLY PAN OUT THIS WAY NECESSITATES CONTINUED CHC POPS RIGHT THROUGH UNTIL THE PASSAGE OF A COLD FRONT FROM THE NORTH ON THURSDAY. DOWN TO SLGT CHC BY FRIDAY AS HIGH PRESSURE BUILDS OVER THE REGION. LOW TEMPERATURES WILL AVERAGE ABOUT 10 DEGREES ABOVE NORMAL BEFORE THURSDAYS FRONTAL PASSAGE...AND ONLY A FEW DEGREES ABOVE AFTER IT. HIGHS IN THE 70S AND LOWER 80S ON WEDNESDAY ARE WELL ABOVE NORMAL. BY FRIDAYS...HIGHS WILL BE MOSTLY IN THE 60S...WHICH IS NEAR NORMAL. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... SFC HIGH PRESSURE WILL BUILD SOUTH FROM CANADA AND CONTROL OUR WEATHER THROUGH THE WEEKEND. LOW LEVEL WINDS HAVE SUBSIDED SOMEWHAT IN THE WAKE OF THE FRONTAL PASSAGE THAT OCCURRED FRIDAY AFTERNOON...BUT ENOUGH OF A GRADIENT REMAINS TO PREVENT FOG FORMATION THIS MORNING...EVEN AT KGFL. THUS...EXPECT VFR CONDITIONS AT KGFL/KALB/KPOU THROUGH THE TAF PERIOD ENDING AT 06Z SUNDAY WITH MAINLY P6SM SKC CONDITIONS. SATURDAY NIGHT WILL FEATURE CALM WINDS AND CLEAR SKIES WITH A MUCH BETTER CHANCE FOR FOG FORMATION. AT KPOU/KALB...ANY FOG FORMATION WILL LIKELY HOLD OFF UNTIL AFTER 06Z (AFTER THE TAF PERIOD)...BUT COULD REACH IFR LEVELS AS EARLY AS 04Z AT KGFL AND HAVE INCLUDED IFR VSBYS THERE AFTER 04Z. SURFACE WINDS WILL BE NORTH TO NORTHWEST THROUGH SHORLY AFTER SUNRISE AT 4 TO 8 KTS. THE WINDS WILL BECOME NORTH OR NORTHEAST 8 TO 10 KTS WITH OME HIGHER GUSTS LATER THIS MORNING AND AFTERNOON. BECOMING CALM BY AROUND OR SHORTLY AFTER SUNSET. OUTLOOK... SUN-MON...MAINLY VFR...NO SIG WX...EXPECT LATE NIGHT/EARLY MORNING FOG. TUE-WED...VFR/MVFR...CHC -SHRA. && .FIRE WEATHER... A COLD FRONT WILL MOVE SOUTH OF AREA THIS EVENING WITH HIGH PRESSURE BUILDING IN OVERNIGHT. THE HIGH WILL MOVE SOUTHEAST ACROSS THE REGION OVER THE WEEKEND...EVENTUALLY SHIFTING OFFSHORE BY SUNDAY EVENING. THE RELATIVE HUMIDITY VALUES WILL RECOVER TO 80 TO 90 PERCENT WITH MINIMUMS OF 25 TO 35 PERCENT SATURDAY AFTERNOON. RELATIVE HUMIDITY VALUES RECOVER TO NEAR 100 PERCENT SATURDAY NIGHT AND FALL TO MINIMUMS OF 25 TO 35 PERCENT AGAIN SUNDAY AFTERNOON. NORTHWEST WINDS OF 5 TO 10 MPH TONIGHT AND SATURDAY DIMINISHING BY EARLY SATURDAY EVENING. LIGHT SOUTHERLY FLOW DEVELOPING ON SUNDAY. && .HYDROLOGY... NO HYDRO PROBLEMS ARE ANTICIPATED INTO EARLY NEXT WEEK AS HIGH PRESSURE DOMINATES AT ALL LEVELS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA/WASULA NEAR TERM...WASULA SHORT TERM...IAA LONG TERM...ELH AVIATION...WASULA FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Sep 18, 4:23 PM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 423 PM EDT FRI SEP 18 2009 MAZ001-NYZ032-033-042-043-083-VTZ013>015-191100- NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- NORTHERN WASHINGTON-SOUTHEAST WARREN-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 423 PM EDT FRI SEP 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN BERKSHIRES...SOUTHERN ADIRONDACKS...LAKE GEORGE REGION AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES OF 32 DEGREES OR LOWER MAY OCCUR SUNDAY MORNING ALLOWING POTENTIALLY A WIDESPREAD FROST. A FREEZE WARNING MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ025-NYZ038>041-047-048-051-054-058-061-063-066-082-084- 191100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHERN WASHINGTON- 423 PM EDT FRI SEP 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...THE SOUTHERN BERKSHIRES...WESTERN AND CENTRAL MOHAWK VALLEY...THE SCHOHARIE VALLEY...EASTERN CATSKILLS...AND THE TACONICS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIDESPREAD LOW TEMPERATURES OF 33 TO 36 DEGREES WITH LIGHT WINDS WILL ALLOW AREAS OF FROST TO POTENTIALLY FORM. A FROST ADVISORY MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ049-050-052-053-059-060-064-065-191100- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- 423 PM EDT FRI SEP 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:18 AM EDT | Freeze Warning | ALY | Hamilton, Herkimer, Warren, Washington | 29 hr |
Nearby
Frost Advisories in New York, 2009Frost Advisories in Vermont, 2009Frost Advisories in Massachusetts, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.